# SDR UALA2009012100232

- Difficulty date: January 20, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 54,762 hours, 37,689 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT RT AFT ENTRY DOOR LOWER HINGE CUTOUT, FWD LOWER CORNER.  MAJOR REPAIR ACCOMPLISHED.  STARTED INSTALLING DOUBLER REPAIR.  REPAIRED CRACKED SKIN AT DOOR 2R.
